# SDR AALA20120108TUL04

- Difficulty date: January 8, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N598AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53288
- Aircraft time: 61,824 hours, 26,161 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Condition: Leaking
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ELP - INFLIGHT SJD-DFW.  CREW REPORTED RIGHT ENGINE OIL QUANTITY LOSS.  PRECAUTIONARY RIGHT ENGINE SHUTDOWN (SINGLE ENGINE TIME 25 MINS).  EMERGENCY DECLARED FLIGHT DIVERTED ELP LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED DIFFERENTIAL PRESSURE SWITCH AND LOW PRESSURE SWITCH THAT WERE LEAKING.  SYSTEM GROUND CHECK NORMAL OPERATION.
